# SDR USAA001889

- Difficulty date: November 7, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Component part number: 49326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1 C 53-107-02 FLOORBEAM INTERCOASTAL STRAP STA 1016, RBL 2.5.INSTALLED DOUBLER PER SRM 531009 & 536002
